# SDR TRAX200800992

- Difficulty date: August 10, 2008
- Submitted: August 22, 2008
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 14,434 hours, 9,581 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DRAG ANGLE IS CRACKED NEAR DOOR ASSIST PULLEY.  WORK COMPLETED IAW:  REMOVED AND REPLACED 670-52-11-072-1 AFT ANGLE SECTION (PREVIOUSLY REPAIRED) AS PER REO 670-52-11-072.  JOB COMPLETE.  (S)
